Doctor insights on:
Can Zoloft Cause Hair Loss
Is 100 mg of Zoloft comparable to 75 mg of effexor (venlafaxine)? Which one causes hair loss or weight gain most often?
Zoloft vs Effexor (venlafaxine): Mom hundred milligrams of zoloft would equate in practice to approximately 150 mg of Effexor (venlafaxine) in my experience. Both weight gain and hair loss are more common with effexor (venlafaxine). Zoloft has rarely caused hair loss and it is thought to be due to its mild dopaminergic effect. Zoloft is generally considered to be weight neutral, but as with any medication of this class there are exceptions to the rule. Wait gain from this ssri class tends to occur late in treatment if at all. The weight gain if it were to occur would likely start between six months and one year after the initiation oftreatment. ...Read more
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
Zoloft (sertraline): An SSRI commonly prescribed to treat depression and anxiety can precipitate a tremor in some cases. Anxiety can cause tremor as well, so it's important to review w/ ur doc & compare to pre-treatment baseline. Hair loss is not a side effect that is commonly associated with sertraline. If you're experiencing hair loss, report this to your MD for proper work up as sertraline is unlikely 2 b related. ...Read more
On Zoloft (sertraline) for 4 months... Noticing painful urination, significant hair loss, migraines and easy bruising?
Is it possible for Sertraline to cause a receding hairline? If so, how can a medication that reduces stress levels cause more hair loss?
Baldness: baldness can cause stress and vice versa,typically stress induced hearing loss tends to be patchy. Any drug can theoretically promote hair loss. Talk to your prescribing physicians, possibly consult with a dermatologist for an inspection. Male pattern hair loss can be seen at your age ...Read more
Will taking 100 mg of sertraline cause weight gain or hair loss? I am switching from Effexor (venlafaxine) XR and worried about weight gain!
Hi, I'm 42 and experiencing hair loss and thinning I'm on sertraline 50 mg for anxiety and limycicline for rosecea could it be the medication?
Many...: There are many possible causes of hair loss. Hair loss can be caused by a medication, physical or emotional stress, anemia, thyroid disease, hormonal changes, autoimmune diseases or simply age/genetic. Your doctor will help you determine the reason for the loss. When it's due to aging, we can treat it with rogaine (minoxidil). ...Read moreSee 1 more doctor answer
Ionic hair dryer: Only if it is not used carefully. Read all the instructions. Better still go online and look up all you can about "Ionic Hair Dryer" and then "Potential side effects of ionic hair dryer". Do the wrong think and you won't like the outcome. ...Read more
A variety of meds: There are a number of medications that can cause hair loss. In younger patients, the most common medications could include acne medications (isotretinoin), thyroid medications, and other hormones (including testosterone replacement). It would be most helpful to consult with a doc to see which one may be causing it. In most cases, drug-induced hair loss is reversible. ...Read more
Many causes.: You need to see a skin doctor for evaluation and treatment. ...Read more
Hair loss: Can be stress,tight hair clips/bands, hormonal. Check thyroid, androgens, polycystic ovary disease,autoimmune disease,certain medications like b-blockers, amphetamines, low iron( anemia), low zinc levels, fatty acid deficiency , low protein diet ,anoraxia/bulemia, recent childbirth, starting stopping birth control pills, and family pattern of hair. Follow up with a dermatologist. ...Read moreSee 1 more doctor answer
Not likely, BUT..: But become knowledgable about taking hgh, whether it does anything positive for people and the aging process (i and almost all well-done studies say no). If one has a deficiency in hgh (rare), it may inc bone density, mm mass, increase exercise capacity, but does not increase strength. There r multiple risks: joint/mm pains, carpal tunnel, swelling, large breasts in males...Fagetabotit-:). ...Read more
Spironlactone: This medication is a diuretic but is used often for hirsutism (hair growth in places you don't want), so in a way it can cause decrease in hair growth. There are many causes of hair loss, get some labs done to confirm you are not iron deficient for sure. If the hair loss started after starting the spironolactone, then it may be culprit for you. ...Read more
- Talk to a doctor online
- Can zoloft cause memory loss?
- Zoloft and hair loss in women
- Can lipitor cause hair loss?
- Can seborrhea cause hair loss?
- Can pregnancy cause hair loss?
- Can valtrex cause hair loss?
- Can depression cause hair loss?
- Can an iud cause hair loss?
- Zoloft and hair loss